“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15283
School of Mathematics
  Title:   A study of cofiniteness through minimal associated primes
  Author(s):  Kamal Bahmanpour
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  47
  Year:  2019
  Pages:   1327-1347
  Supported by:  IPM
In this paper we shall investigate the concepts of cofiniteness of local cohomology modules and Abelian categories of cofinite modules over arbitrary Noetherian rings. Then we shall improve some of the results given in [3, 5, 9, 10, 11, 13, 17, 19, 20, 21, 22, 26, 28].

Download TeX format
back to top
scroll left or right